EMIS ELibM Electronic Journals Advances in Geometry
Vol. 4, No. 1, pp. 119–139 (2004)

Previous Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home


Pick a mirror


Hyperbolic structure on a complement of tori in the 4-sphere

Dubravko Ivanic

Full text of the article: (for faster download, first choose a mirror)

Electronic fulltext finalized on: 4 Dec 2003. This page was last modified: 20 Jun 2005.

© 2003 Walter de Gruyter GmbH & Co. KG
© 2003–2005 ELibM for the EMIS Electronic Edition